MAUDE Adverse Event Report: SEASPINE INC. VENTURA NANOMETALENE; IMPLANT

SEASPINE INC. VENTURA NANOMETALENE; IMPLANT
Model Number 33-7415
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No injury has been reported; post-explantation pathology review is underway.Inspection of the implant photos provided notes most of the nm surface is not present.No implants have been made available for analysis; conclusion not yet available.Review of labeling: possible adverse events: delayed union or nonunion (pseudarthrosis).
 
Event or Problem Description
The patient underwent spinal surgery on (b)(6) 2020, l5/s1 plif (caudal to a l1-5 llif) with ventura nanometalene.Upon revision surgery for pseudarthrosis, it was noted that the nanometalane coating had almost completely been removed from the peek interbody.

Brand Name
VENTURA NANOMETALENE
Common Device Name
IMPLANT
Manufacturer (Section D)
SEASPINE INC.
5770 armada drive
carlsbad CA 92008
MDR Report Key10901268
Report Number3012120772-2020-00088
Device Sequence Number2671519
Product Code MAX
UDI-Device Identifier10889981151263
UDI-Public10889981151263
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number33-7415
Device Catalogue Number33-7415
Device Lot NumberAU1007343E & AU20559108D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;